5 doctors weighed in:
Side effects of water weight loss pills?
5 doctors weighed in

Dr. Emil Shakov
Aesthetic Medicine
2 doctors agree
In brief: Dehydration...
Never a good way to lose weight as it is temporary until you rehydrate.
Plus it can lead to electrolyte problems which can be extremely harmful. Stick with a good diet and exercise regimen instead.

In brief: Dehydration...
Never a good way to lose weight as it is temporary until you rehydrate.
Plus it can lead to electrolyte problems which can be extremely harmful. Stick with a good diet and exercise regimen instead.
Dr. Emil Shakov
Dr. Emil Shakov
Thank
Dr. Luis Villaplana
Internal Medicine
1 doctor agrees
In brief: Dehydration
Logically also possible potassium and sodium levels going low on you.
It's not a good idea to use for more than2 consecutive days, as it can also affect your kidneys.

In brief: Dehydration
Logically also possible potassium and sodium levels going low on you.
It's not a good idea to use for more than2 consecutive days, as it can also affect your kidneys.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors